# SDR 99T64R009

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 400-420
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 400-420 STRINGER 19R LOWER FLANGE REMOVED.  INSTALLED REPAIR CHANNEL PER EO DRAWING NR 98-056 ON 8110-3 DATED 12/04/98 UNDER WO 1347.  (M)
